# SDR 1218344112107

- Difficulty date: September 28, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 29,747 hours, 35,225 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Part number: S5701407900200
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT WING FLAP BEAM AT RIB 8, FOUND TO BE BEYOND LIMITS.  LEFT WING FLAP BEAM RIB 8 REPLACED.
